MathSciNet Relay Station
MathSciNet bibliographic data
MR1949885 46B70 (46E35 46M35)
Machihara, Shuji; Ozawa, Tohru Interpolation inequalities in Besov spaces. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1553–1556 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement